# SDR R61A2023110500606

- Difficulty date: October 17, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 18,157 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17085667001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII AFT CARGO FR80 STR25R-26R FOUND TO HAVE CORRODED ANGLE SUPPORT. REMOVED AND REPLACED ANGLE SUPPORT ON CFIII AFT CARGO FR80, STR 25R-26R IAW SRM 51-41-02, SRM 51-21-03 AND SRM 51-43-03.
